9th International Science Congress (ISC-2019).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Some Fixed Point Theorem for Occasionally Weakly Compatible Mapping in Fuzzy Metric Spaces

Author Affiliations

  • 1Department of Mathematics, Govt. M. V. M, Bhopal INDIA
  • 2Department of Mathematics, Govt. M. V. M, Bhopal INDIA
  • 3Department of Applied Science, SKSITS, Indore, INDIA

Res. J. Mathematical & Statistical Sci., Volume 2, Issue (8), Pages 1-3, August,12 (2014)

Abstract

This paper presents some common fixed point theorem for occasionally weakly compatible mapping in fuzzy metric space.

References

  1. Zadeh L.A., Fuzzy sets, Information and Control, , 8, 338-353 (1965)
  2. Kramosil I. and Michalek J., Fuzzy metric and statistical metric spaces, Kybernetika, 11, 336-344, (1975)
  3. Jungck G., Compatible mappings and common fixed points, Internat. J. Math. Sci., 2, 285-288 (1988)
  4. George A. and Veeramani P., On some result in fuzzy metric space, Fuzzy Sets and Systems, 64, 395-399 (1994)
  5. Balasubrahmanyam P.V., Common fixed points of four mappings in fuzzy metric spaces, Inf. Sci., 10(2), 109-112 (1995)
  6. Rhoades B.E., Contractive definitions, and continuity Contemporary Math., 72, 233-245 (1988)
  7. Schweizer B. and Sklar A., Statistical metric spaces, Pacific J. Math., 10, 313-334 (1960)
  8. Singh B. and Jain S., Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation, Int. J. Math. Math. Sci., 16, 2617-2629 (2005)
  9. Aage C.T. and Salunke J.N., On fixed point theorems in fuzzy metric spaces Int. J. Open Prob. Compt. Math., , 3(2), 123-131 (2010)
  10. Altun I. and Turkoglu D., Some fixed point theorems on fuzzy metric spaces with implicit relations, Commun. Korean Math., Soc., 23(1), 111-124 (2008)
  11. Grabiec M., Fixed points in fuzzy metric spaces, Fuzzy Sets and System 27, 385-389 (1988)
  12. Imdadm M., Kumar S. and Khan M.S., Remarks on some fixed point theorems satisfying implicit relations, Rad. Math., 11, 135-143 (2002)
  13. Kaleva O. and Seikkala S., On fuzzy metric spaces, Fuzzy Sets and Systems 12, 215-229 (1984)
  14. Chauhan S. and Pant B.D., Common fixed point theorems for occasionally weakly compatible mappings using implicit relation, at Indian Math. Soc., 77, 13-21 (2010)
  15. Sharma S. and Deshpande B., on compatible mappings satisfying an implicit relation in common fixed point consideration, Tamkang J. Math., 33, 245-252 (2002)
  16. Deng Z.K., Fuzzy pseudo-metric spaces, J. Math. Anal. Appl., 86, 74-95 (1982)
  17. Mishra S.N., Sharma N. and Singh S.L., Common fixed points of maps in fuzzy metric spaces, Int. J. Math. Math. Sci., 17, 253-258 (1994)
  18. Al-Thagafi M.A. and Shahzad N., Generalized I-nonexpansive selfmaps and invariant approximations, Acta Math. Sinica, 24(5), 867-876 (2008)
  19. Khan M.A. and Sumitra, Common fixed point theorems for occasionally weakly compatible maps in fuzzy metric spaces, Far East J. Math. Sci., 41(2), 285-293 (2010)
  20. Popa V., Some fixed point theorems for compatible mappings satisfying an implicit relation, Demons ratio Math., 32, 157-163 (1999)